# SDR CALA2016101995821

- Difficulty date: October 14, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 72,932 hours, 28,853 cycles
- Engine: Iae V2527A5
- Engine time: 2,000 hours, 76,624 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tail Cone
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING FCD 7811-01330, FOUND TWO .5 CRACKS IN THE NR 2 ENGINE TAIL CONE.  REPLACED TAIL CONE PER MM 78-11-12-000-010-A 13.
